Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: anxiety
Created On 6/25/13 5:01 AM
Topic View:

View thread in raw text format


Belly
Supporter

Posts: 152
Joined: Mar 2006

6/25/13 5:01 AM
User is offline

Hi Dr. Price
About 7 years ago I took cipralex for half a year for depression. Afterwards I took Remotive (ST. John..) for a few years.
Ever since I got off the meds I deal with anxiety. I didn't have this problem before takind meds. I have my ups and downs and don't always suffer from anxiety. If I do I usually feel as if I can't breath. usually breathing execercises help, but I'm upset about it since I didn't have this problem before.
After dealing with a traumatic situation I'm taking Serenada 100mg. It helps, but sometimes I still get these "breathing problems". Besides that things got a lot better and B"H I'm functioning very well.
Can medication cause people anxiety or do you think that my anxiety was caused by something else? - this question is regarding the first time I took meds.
Being anxious after my traumatic experience is not a question... The question now is if I have to be carefull regarding medication since I had these affects to begin with and If I'm ok with the breathing issue if I need to increase the dosage or if I can just deal with it.
Thanks again for your input
B
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

6/25/13 8:56 AM
User is offline

Medications used to treat anxiety can sometimes make anxiety worse. For this reason, it is advisable to start with a low dosage and adjust carefully, monitoring for positive response without side effects. It is unusual for the medication to cause a new anxiety disorder which persists long after the medication is discontinued.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.